Alert archive / Texas / Red Flag Warnings in 2011
Red Flag Warning 44, NWS Lubbock, TX
NWS Lubbock, TX issued this red flag warning at Jun 19, 2011, 4:43 AM CDT for 24 counties in Texas. It took effect at Jun 20, 2011, 10:00 AM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 19, 2011, 4:43 AM CDT (09:43 UTC)
- In effect from
- Jun 20, 2011, 10:00 AM CDT
- Expired
- Jun 20, 2011, 10:00 PM CDT
- In force
- 12 hr
- Issued by
- NWS Lubbock, TX
All 24 counties
Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 09:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 9.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5008 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
251 WWUS84 KLUB 190943 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 443 AM CDT SUN JUN 19 2011 TXZ021>044-192100- /O.UPG.KLUB.FW.A.0044.110620T1700Z-110621T0300Z/ /O.NEW.KLUB.FW.W.0044.110620T1700Z-110621T0300Z/ /O.CON.KLUB.FW.W.0043.110619T1700Z-110620T0300Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 443 AM CDT SUN JUN 19 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 10 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND AN EXTREME FIRE DANGER FOR THE SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS... ...RED FLAG WARNING IN EFFECT FROM NOON TO 10 PM CDT MONDAY FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND AN EXTREME FIRE DANGER FOR THE SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS...... * AFFECTED AREA...THE SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. * WIND...SOUTHWEST WINDS SUSTAINED AT SPEEDS BETWEEN 20 AND 30 MPH AT THE 20 FOOT LEVEL ON SUNDAY. WINDS WILL BE SOUTHWEST TO WEST SUSTAINED AT 20 TO 30 MPH ON MONDAY. * HUMIDITY...WILL RANGE FROM 5 PERCENT ACROSS THE WEST TO 15 PERCENT ACROSS THE EAST ON SUNDAY. HUMIDITIES WILL FALL TO 5 TO 10 PERCENT AREAWIDE ON MONDAY. * THUNDERSTORMS...ISOLATED HIGH BASED STORMS MAY PRODUCE LOCALIZED GUSTY WINDS AND LIGHTNING...BUT LITTLE IN THE WAY OF RAINFALL OVER THE ROLLING PLAINS SUNDAY AFTERNOON AND EVENING. * IMPACTS...WEATHER AND FUELS WILL BE VERY FAVORABLE FOR THE DEVELOPMENT OF DANGEROUS WIND DRIVEN WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. THIS IS A DANGEROUS FIRE WEATHER SITUATION. STRONG WINDS...VERY LOW RELATIVE HUMIDITY...RECORD HEAT...DRY LIGHTNING... AND ONGOING DROUGHT WILL CREATE WEATHER CONDITIONS FAVORABLE FOR DAMAGING WIND-DRIVEN WILDFIRES. OBSERVE BURN BANS. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. && $$
4 follow-up statements
358 WWUS84 KLUB 191926 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 226 PM CDT SUN JUN 19 2011 TXZ021>044-200400- /O.EXT.KLUB.FW.W.0044.110620T1500Z-110621T0300Z/ /O.CON.KLUB.FW.W.0043.000000T0000Z-110620T0300Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 226 PM CDT SUN JUN 19 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER... RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND AN EXTREME FIRE DANGER FOR HE SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS... ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM TO 10 PM CDT MONDAY FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND AN EXTREME FIRE DANGER FOR THE SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS... * AFFECTED AREA...THE SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. * WIND...SOUTHWEST WINDS WILL BE SUSTAINED AT SPEEDS BETWEEN 20 AND 35 MPH AT THE 20 FOOT LEVEL THROUGH THIS EVENING. WINDS WILL BE SOUTHWEST TO WEST SUSTAINED AT 20 TO 30 MPH ON MONDAY. * HUMIDITY...WILL RANGE FROM LESS THAN 5 PERCENT TO NEAR 10 PERCENT ACROSS THE EAST ON TODAY. HUMIDITIES WILL FALL TO 3 TO 10 PERCENT AREAWIDE ON MONDAY. * THUNDERSTORMS...ISOLATED HIGH BASED STORMS MAY PRODUCE LOCALIZED GUSTY AND VARIABLE WINDS AND DRY LIGHTNING...BUT LITTLE IN THE WAY OF RAINFALL OVER THE ROLLING PLAINS THIS AFTERNOON AND EVENING. * IMPACTS...WEATHER AND FUELS WILL BE VERY FAVORABLE FOR THE DEVELOPMENT OF DANGEROUS WIND DRIVEN WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. THIS IS A DANGEROUS FIRE WEATHER SITUATION. STRONG WINDS...VERY LOW RELATIVE HUMIDITY...RECORD HEAT...DRY LIGHTNING... AND ONGOING DROUGHT WILL CREATE WEATHER CONDITIONS FAVORABLE FOR DAMAGING WIND-DRIVEN WILDFIRES. OBSERVE BURN BANS. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. && $$
305 WWUS84 KLUB 200309 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 1009 PM CDT SUN JUN 19 2011 TXZ021>044-201200- /O.EXP.KLUB.FW.W.0043.000000T0000Z-110620T0300Z/ /O.CON.KLUB.FW.W.0044.110620T1500Z-110621T0300Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1009 PM CDT SUN JUN 19 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT MONDAY FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND AN EXTREME FIRE DANGER FOR THE SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... * WIND...SOUTHWEST TO WESTERLY WINDS WILL BE SUSTAINED AT 20 TO 30 MPH ON MONDAY. * HUMIDITY...HUMIDITIES WILL FALL TO 3 TO 10 PERCENT AREAWIDE ON MONDAY. * IMPACTS...WEATHER AND FUELS WILL BE VERY FAVORABLE FOR THE DEVELOPMENT OF DANGEROUS WIND DRIVEN WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. THIS IS A DANGEROUS FIRE WEATHER SITUATION. STRONG WINDS...VERY LOW RELATIVE HUMIDITY...RECORD HEAT AND ONGOING DROUGHT WILL CREATE WEATHER CONDITIONS FAVORABLE FOR DAMAGING WIND-DRIVEN WILDFIRES. OBSERVE BURN BANS. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. && $$
775 WWUS84 KLUB 201009 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 509 AM CDT MON JUN 20 2011 TXZ021>044-201815- /O.CON.KLUB.FW.W.0044.110620T1500Z-110621T0300Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 509 AM CDT MON JUN 20 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND AN EXTREME FIRE DANGER FOR THE SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS... * WIND...SOUTHWEST TO WESTERLY WINDS WILL BE SUSTAINED AT 20 TO 30 MPH ON MONDAY. * HUMIDITY...HUMIDITIES WILL FALL TO 5 TO 10 PERCENT AREAWIDE THIS AFTERNOON * IMPACTS...WEATHER AND FUELS WILL BE VERY FAVORABLE FOR THE DEVELOPMENT OF DANGEROUS WIND DRIVEN WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. THIS IS A DANGEROUS FIRE WEATHER SITUATION. STRONG WINDS...VERY LOW RELATIVE HUMIDITY...RECORD HEAT AND ONGOING DROUGHT WILL CREATE WEATHER CONDITIONS FAVORABLE FOR DAMAGING WIND-DRIVEN WILDFIRES. OBSERVE BURN BANS. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. && $$
205 WWUS84 KLUB 202007 RFWLUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 307 PM CDT MON JUN 20 2011 TXZ021>044-210300- /O.CON.KLUB.FW.W.0044.000000T0000Z-110621T0300Z/ PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 307 PM CDT MON JUN 20 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER... RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND A HIGH FIRE DANGER FOR THE SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS... * WIND...WEST TO SOUTHWEST WINDS WILL BE SUSTAINED AT 20 TO 30 MPH LATE THIS AFTERNOON. * HUMIDITY...HUMIDITIES WILL FALL TO 5 TO 10 PERCENT AREAWIDE LATE THIS AFTERNOON * IMPACTS...WEATHER AND FUELS WILL BE VERY FAVORABLE FOR THE DEVELOPMENT OF DANGEROUS WIND DRIVEN WILDFIRES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. THIS IS A DANGEROUS FIRE WEATHER SITUATION. STRONG WINDS...VERY LOW RELATIVE HUMIDITY...RECORD HEAT AND ONGOING DROUGHT WILL CREATE WEATHER CONDITIONS FAVORABLE FOR DAMAGING WIND-DRIVEN WILDFIRES. OBSERVE BURN BANS. DO NOT THROW CIGARETTES ONTO THE GROUND OR OUT OF A MOVING VEHICLE. AVOID ACTIVITIES THAT MAY PRODUCE OUTDOOR FLAMES OR SPARKS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Jun 19, 4:10 AM CDT, 33 minutes earlier.
Area forecast discussion, Jun 19, 4:10 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 410 AM CDT SUN JUN 19 2011 .SHORT TERM... ...ACTIVE FIRE WEATHER DAY EXPECTED ACROSS WEST TEXAS... LOBE OF ENERGY WHICH HAD ROTATED AROUND THE WESTERN PERIPHERY OF ALBERTA LOW WILL CUT OFF AS IT MAKES ITS WAY TOWARD COLORADO LATER TODAY. COMBINED WITH THE 590 DAM HIGH OVER THE GULF...THIS PLACES US UNDER A SUBSTANTIVE HEIGHT GRADIENT FOR THIS TIME OF YEAR AND THIS RAISES CONCERNS WITH RESPECT TO FIRE WEATHER AND TSTMS. WHILE NOT QUITE THE CLASSIC FIRE WEATHER OUTBREAK PATTERN TEMPORALLY...REGION OF H5 WINDS AOA 50 KTS WILL OVERSPREAD THE REGION EARLY THIS AFTERNOON WITH A MIXED SOUNDING UP TO 500 MB. H7 HEIGHT GRADIENT OF 50 TO 60 DAM/200NM INDICATES OF SUSTAINED WINDS NEAR 25 MPH INCREASING LATER IN THE DAY TO NEAR 30 MPH PARTICULARLY ACROSS THE LLANO ESTACADO. AS A RESULT...HAVE HOISTED A WIND ADVISORY FOR THOSE AREAS GENERALLY WEST OF THE CAPROCK ESCARPMENT. WITH THE WINDS AND VERY DRY RH VALUES ACROSS THE AREA...RED FLAG WARNING LOOKS WELL JUSTIFIED AND MORE DETAIL WILL FOLLOW IN THE FIRE WEATHER SECTION OF THIS PRODUCT. MID LEVEL MOISTURE WILL CONTINUE TO STREAM INTO THE REGION TODAY AND THAT BRINGS ABOUT SOME CONCERN FOR HIGH TEMPERATURES TODAY. GENERALLY SPEAKING...H8 THERMAL PROFILES ARE SOME 1 TO 3 DEGREES ABOVE WHAT WE EXPERIENCED YESTERDAY. CONVERSELY...THE CLOUDS MAY SOMEWHAT CURB HEATING ACROSS THE EAST AND HAVE BLENDED THESE FACTORS INTO THE TEMP GRIDS. WITH THE MID LEVEL MOISTURE...VERY HIGH BASED STORMS COULD DEVELOP FROM LATE MORNING ONWARD WITH THE BEST COVERAGE LIKELY LATER IN THE AFTERNOON INTO THE EVENING HOURS. WHILE VERY LITTLE IF ANY PRECIPITATION IS EXPECTED TO REACH THE SURFACE...THERE REMAINS A THREAT OF VIRGA INDUCED DOWNBURST WINDS SIMILAR TO WHAT WE SAW ON SATURDAY. AFTER SUNSET...STRONG LLJ GETS UNDERWAY ONCE AGAIN AND THIS MAY HELP TO SUSTAIN SHOWER ACTIVITY WELL INTO THE EVENING HOURS. THERE IS SOME HINT IN THE SOUNDING THAT HEAT BURSTS MAY BE POSSIBLE TONIGHT AS WELL. && .LONG TERM... RECORD HEAT/ACTIVE FIRE WEATHER TO BE FOLLOWED BY RELATIVELY COOLER/ SEASONABLE TEMPERATURES AND LOW RAIN CHANCES. UNSEASONAL/ANOMALOUS UA LOW TO EJECT OVER THE SOUTHERN/CENTRAL PLAINS MONDAY. MID TROPOSPHERIC WIND MAXIMA ASSOCIATED WITH THE BASE OF THIS TROUGH WILL TRANSIT THE NORTHERN SOUTH PLAINS/PANHANDLES EARLY IN THE DAY AND THE SURFACE LOW WILL QUICKLY TRANSLATE NORTHEASTWARD TOWARD NEBRASKA. THUS WHILE STILL STRONG /20 TO 30 MPH/...DOWNSLOPE WINDS WILL BE NEAR/JUST SHY OF ADVISORY SPEEDS. A COLD FRONT WILL PUSH SOUTHWARD IN THE WAKE OF MONDAY/S SYSTEM... WITH FROPA ON THE SOUTH PLAINS OVERNIGHT MONDAY/EARLY TUESDAY MORNING. LOW PROBABILITIES FOR CONVECTION WILL ACCOMPANY THE FRONT OVER THE EXTREME SOUTHEASTERN PANHANDLE/ROLLING PLAINS. MODESTLY BETTER RAIN/STORM CHANCES /30 PERCENT/ WILL OCCUR OVER THE SOUTHERN ROLLING PLAINS LATE TUESDAY IN CLOSEST PROXIMITY TO THE STALLED BOUNDARY...BUT BETTER RAIN CHANCES WILL EXIST JUST EAST/SOUTH OF THE FA. THE LATEST GFS HAS BECOME MORE OPTIMISTIC WITH CONVECTION DEVELOPING ALONG THE RETREATING FRONT AND HIGHER TERRAIN THEN SPREADING SOUTHEASTWARD TOWARD THE NORTHERN ZONES WEDNESDAY NIGHT AS THE RIDGE ALOFT BUILDS OVER THE SOUTHWEST AND PROVIDES NORTHWESTERLY FLOW ALOFT OVER THE SOUTHERN PLAINS. HOWEVER OTHER MODELS ARE NOT AS OPTIMISTIC DESPITE A FAVORABLE PATTERN. WILL MAINTAIN SLIGHT CHANCE POPS. NO CHANGES WERE MADE TO THE FORECAST/GRIDS THURSDAY AND BEYOND...BUT GENERAL TRENDS CONTINUE TO SUPPORT A BUILDING UA SUBTROPICAL RIDGE. THERE IS EVIDENCE OF A PERSISTENT BAROCLINIC ZONE OVER THE SOUTHERN PLAINS NORTH OF THE FA...BUT THE PREDICTABILITY/PROBABILITY OF RAIN LOCALLY APPEARS LOW. && .FIRE WEATHER... DAY 1...SIGNIFICANT CONCERNS ABOUND TODAY WITH RESPECT TO FIRE WEATHER. THE CRITICAL NATURE OF THE FUELS ALONG WITH WINDY AND VERY DRY RH VALUES WILL PRESENT CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR. WE ARE WELL OUTSIDE CLIMATOLOGICAL NORMALS WITH RESPECT TO FIRE WEATHER THIS YEAR ONLY FURTHER EXACERBATING AN ALREADY VOLATILE SITUATION. DRY LIGHTNING FROM CONVECTION EARLY THIS MORNING HAS TRIGGERED NUMEROUS FIRES ACROSS THE SOUTHERN SOUTH PLAINS. WHILE FIRST RESPONDERS HAVE AGGRESSIVELY TACKED THESE FIRES...10 AND 100 HOUR FUEL DRYNESS VALUES LESS THAN 5 PERCENT SUGGEST THAT IT WILL BE DIFFICULT TO GET THE LARGER FUELS SUFFICIENTLY EXTINGUISHED TO NOT BE PRONE TO RE-IGNITION THIS AFTERNOON AS WINDS PICK UP. 20 FOOT WINDS IN THE 20 TO 30 MPH RANGE ARE EXPECTED THIS AFTERNOON WITH MIN RH VALUES LESS THAN 10 PERCENT ACROSS ALL BUT THE EXTREME SOUTHEASTERN ROLLING PLAINS. THERE WILL EXIST A RISK OF DRY LIGHTNING ONCE AGAIN THIS AFTERNOON AND EVENING AND THIS WILL PRESENT THE POTENTIAL FOR FURTHER FIRE STARTS. THUS OFFICIALS WILL WANT TO REMAIN ON TOP OF CONDITIONS IN THEIR AREA. DAY 2...CONCERNS FOR CRITICAL/EXTREMELY CRITICAL FIRE WEATHER WILL PERSIST INTO MONDAY AS THE SYNOPTIC SCALE PATTERN WILL BE EVEN MORE EVIDENT/SUPPORTIVE OF HIGH-END FIRE WEATHER IMPACTS... UNSEASONABLY SIMILAR TO COOL SEASON SOUTHERN PLAINS WILDFIRE OUTBREAK COMPOSITES. SAVING GRACE MAY BE THE EARLY TRANSIT OF STRONGEST MID LEVEL WIND MAXIMA CURRENTLY PROGGED TO EJECT OVER THE EASTERN PANHANDLE/ NORTHWEST OKLAHOMA/SOUTHERN KANSAS DURING THE PERIOD OF PEAK DIURNAL MIXING/BURN POTENTIAL. STILL...GRADIENTS/ MIXING WILL SUPPORT SUSTAINED SOUTHWESTERLY/DOWNSLOPE WINDS OF 20 TO 30 MPH WITH ABNORMALLY WARM/DRY CONDITIONS ATOP EXCESSIVELY DROUGHT STRICKEN FUELS AND POTENTIALLY ONGOING SIGNIFICANT WILDFIRES. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 102 65 99 61 84 / 10 0 10 10 10 TULIA 104 67 100 64 85 / 10 10 10 10 10 PLAINVIEW 105 67 97 65 86 / 10 10 10 10 10 LEVELLAND 104 65 100 66 90 / 10 10 10 10 20 LUBBOCK 106 70 101 68 91 / 10 10 10 10 20 DENVER CITY 104 64 101 67 93 / 10 10 10 10 20 BROWNFIELD 105 65 99 67 92 / 10 10 10 10 20 CHILDRESS 111 75 105 70 90 / 20 20 10 20 20 SPUR 110 70 101 70 91 / 20 20 10 20 30 ASPERMONT 111 78 104 73 94 / 20 20 10 20 30 && .LUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 10 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ021>044. RED FLAG WARNING FROM NOON TO 10 PM CDT MONDAY FOR THE FOLLOWING ZONES: TXZ021>044. HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ038-043-044. WIND ADVISORY FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ021>024-027>030-033>036-039>042. && 26/20
Hazardous weather outlook, Jun 19, 4:14 AM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 414 AM CDT SUN JUN 19 2011 TXZ021>044-200915- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 414 AM CDT SUN JUN 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...TODAY AND TONIGHT CONVECTIVE HIGH BASED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER THE EXTREME SOUTHEAST PANHANDLE AND ROLLING PLAINS LATE TODAY. THESE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY DAMAGING WINDS AND DRY LIGHTNING. FIRE WEATHER A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9PM THIS EVENING FOR THE SOUTH PLAINS...ROLLING PLAINS...AND EXTREME SOUTHERN TEXAS PANHANDLE. NON PRECIPITATION A HEAT ADVISORY REMAINS IN EFFECT FOR THE SOUTHERN SOUTH PLAINS WHERE HEAT INDEX VALUES OF 105 TO 110 DEGREES ARE EXPECTED. A WIND ADVISORY IS IN EFFECT THIS AFTERNOON FOR AREAS WEST OF THE CAPROCK ESCARPMENT FOR SUSTAINED WIND SPEEDS AT OR ABOVE 30 MPH. PATCHY BLOWING DUST IS ALSO EXPECTED IN THIS AREA WHICH WILL REDUCE VISIBILITIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CRITICAL FIRE WEATHER WILL AGAIN OCCUR MONDAY. A RED FLAG WARNING IS IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED.
In the hours before
Special weather statement, Jun 19, 12:17 AM CDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1217 AM CDT SUN JUN 19 2011 TXZ038-044-190600- KING-STONEWALL- 1217 AM CDT SUN JUN 19 2011 ...SIGNIFICANT WEATHER ADVISORY FOR STONEWALL AND KING COUNTIES... AT 1211 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 21 MILES SOUTH OF GUTHRIE...MOVING EAST AT 35 MPH. STRONG DOWNBURST WINDS OF UP TO 50 MPH MAY ACCOMPANY THIS STORM AS IT MOVES THROUGH KING AND STONEWALL COUNTIES. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Local storm report, Jun 19, 12:48 AM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LUBBOCK TX
1248 AM CDT SUN JUN 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM WILDFIRE 2 SW WHITEFACE 33.58N 102.64W
06/18/2011 E2200 ACRE COCHRAN TX PARK SERVICE
100 HOMES IN WHITEFACE THREATENED AND EVACUATED. 80
PERCENT CONTAINED AT 1045 CDT.
0702 PM NON-TSTM WND GST 6 NNW ROPESVILLE 33.49N 102.19W
06/18/2011 M60 MPH HOCKLEY TX METEOROLOGIST
REPORT FROM A TEXAS TECH MESONET METEOROLOGIST
0930 PM NON-TSTM WND GST 2 NNE FLOYDADA 34.01N 101.32W
06/18/2011 M62 MPH FLOYD TX MESONET
DOWNBURST WINDS SPARKED FIRE THAT RAN THROUGH
RESIDENTIAL NEIGHBORHOOD ON WEST MISSOURI STREET. AS OF
1030 CDT 3 HOMES WERE FULLY ENGULFED.
&&
EVENT NUMBER LUB1100170 LUB1100168 LUB1100169
LINDLEYThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:14 PM CDT | High Wind Warning | LUB | Hockley, Lubbock | 93 min |
| Jun 19, 4:36 AM CDT | Wind Advisory | LUB | Bailey, Briscoe, Castro, Cochran, Crosby, Floyd and 10 more | 15 hr |
Nearby
Red Flag Warnings in Texas, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.